# SDR DALA13038313721

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 42,320 hours, 17,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500b-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BETWEEN BS 500B - 500F, S19-20L.  MX REPAIRED IAW ERA 517462-14, REV 0.
